# SDR CALA0000099

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 680 - 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTALS CORRODED AT STA 680-700, RBL 54 AND RBL 15.  THE INTERCOSTALS WERE REPLACED IAW BOEING DRAWINGS 143N5434 AND 143N5130.
